Blood pressure medication

sucks.

It feels like each finger weighs 90 lbs.

My get up & go, got up & went.

Blergh.

They say the feeling won’t last long…thankfully.

Advertisements

5 Comments (+add yours?)

  1. ORPO1
    Mar 29, 2012 @ 21:40:26

    I am lucky in that mine just makes me pee a lot!
    Chlorthalidone every morning when I get up.

  2. fuzzysdad01
    Mar 30, 2012 @ 01:23:49

    I was taking atenolol had some nasty side effects,

  3. Charles Pergiel
    Mar 30, 2012 @ 02:22:07

    What are you taking? I am taking Diltiazem & Metoprolol and I am noticed anything. Maybe I’m just oblivious, or maybe being crazy masks all the side effects.

  4. Charles Pergiel
    Mar 30, 2012 @ 02:23:52

    Who typed that last comment? Make that “I have not noticed anything”. Jeez. Some day I will learn to write good.

  5. snigsspot
    Mar 31, 2012 @ 00:18:00

    I’m taking atenolol, like FuzzysDad. It was better today, tired, but not bone tired like I was last night. Felt like my arms weighed a ton a piece & it was a huge effort to put my hands on the steering wheel. Tonight, only a medium effort. >.<

    Charles, I like you just the way you are. 🙂

%d bloggers like this: